Journal Article

Fiscal house of disorder

Sunita Ahlawat and Alan Sumski

in Socio-Economic Review

Published on behalf of Society for the Advancement of Socio-Economics

Volume 8, issue 3, pages 581-582
Published in print July 2010 | ISSN: 1475-1461
Published online June 2010 | e-ISSN: 1475-147X | DOI: http://dx.doi.org/10.1093/ser/mwq010
Fiscal house of disorder

More Like This

Show all results sharing these subjects:

  • Moral Philosophy
  • Corporate Social Responsibility
  • Welfare Economics
  • Political Economy
  • Economic Sociology

GO

Show Summary Details

Journal Article.  312 words. 

Subjects: Moral Philosophy ; Corporate Social Responsibility ; Welfare Economics ; Political Economy ; Economic Sociology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.